# SDR MASA200500890

- Difficulty date: November 15, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 6,894 hours, 5,166 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6119 PHX - LEFT INBOARD MULTI-FUNCTION SPOILER FAIL ON DEPLOYMENT.  CONTRACT MAINTENANCE RESET THE SYSTEM.  OPERATIONAL CHECK NORMAL.
